# SDR A6WA200460020

- Difficulty date: June 7, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bac 146300A
- Aircraft serial: E3120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SILL PLATE CORRODED BEYOND LIMITS.  SIL PLATE L1 REPAIRED IAW BAE SRM 51-43-00, 51-42-00 AND 51-23-00.  (M)
